Today we will talk about dangerous carbon monoxide poisoning, about its symptoms and treatment, about what to do, how to help, and how to provide emergency first aid if a person "blacks out" or is poisoned with carbon monoxide.
Carbon monoxide, orCO, carbon monoxideis very dangerous in that, getting into the blood, forms with hemoglobin a stable compound - carboxy-hemoglobin. As a result, oxygen delivery to tissues is sharply reduced. In addition, the ability of tissues to absorb oxygen decreases. All this leads to oxygen starvation and disruption of all body systems.
Carbon monoxide is a product of incomplete combustion of various types of fuel and it has no color or smell, which increases the risk of poisoning.
At home, carbon monoxide poisoning occurs quite often and can occur if the stove valve was closed before the fuel burned out.
The same can happen if a person falls asleep in a car with the engine turned on and the windows completely closed.
There are two degrees of carbon monoxide poisoning - light and heavy.
Whenmildthe patient complains of a severe headache (head "wrapped in a hoop") in the forehead, temples, tinnitus, dizziness, weakness, palpitation, nausea, chest pain, vomiting, tinnitus, flies before the eyes.
The patient is conscious, but he is "stunned".
Whenseverepoisoning the patient's consciousness is obscured, the breathing is shallow, the pulse is frequent, the pupils are dilated. The weakness of especially the lower extremities grows. Drowsiness. Loss of consciousness, deep coma. Narrow pupils at first gradually expand, cease to react to light. The skin of the face is red, the lips are cherry red. Gradually, the body temperature rises to 40 ° C and more.
In the case of carbon monoxide poisoning, first aid consists in the following activities.
First aid for carbon monoxide poisoning at home
- immediately take the victim out of the carbon monoxide area, provide him with fresh air (open windows, doors, turn on the fan, put on the wind, etc.)
- if possible, allow the patient to breathe oxygen;
- On the head and chest, the victim should be put a cold compress or ice pack;
- folk medicine advises to wet the gauze or napkin with urine and put on the forehead of the patient (you can tie the head of the patient with this bandage);
- a good effect has a headband made of a towel soaked in vinegar;
- when the patient is taken to clean air, it is useful to wipe his face, whiskey and breasts with vinegar and give him to drink vinegar, diluted with water;
- if the patient is conscious - to give him strong coffee, tea;
- if the patient is unconscious, every five minutes, give him a sniff of ammonia, burnt cotton or paper;
- to give the patient to smell grated horseradish with salt;
- if the patient is in a serious condition, then you should take oats or barley 1 tablespoon and leaves of the marshmallow 1 tbsp. spoon. Boil in 800 ml of water for 5 minutes, then pour into the composition 1 tablespoon of salt and two tablespoons of hemp or flaxseed oil. Make an enema from the resulting composition;
- when cardiac arrest or lack of breathing, resuscitation is performed (indirect cardiac massage, artificial respiration);
- when the patient regains consciousness, give him 2-3 cups of strong tea from the tops of oregano (or from chamomile, sage, mint, lime-colored);
- after first aid - immediate hospitalization.
Old Russian medicine for carbon monoxide poisoning recommends:
"... and if the gas has already acted, then immediately leave the room to fresh air, and who is unable to leave himself, then take it out into the cold canopy, everything he pulls together, immediately unbuttoned, undressed and undressed, put on a comfortable elevated place so, that his head was above the other body, and overlay it with rags dipped in cold water, or snow, as well as childbearing members, and meanwhile pour into the mouth a spoonful of warm tincture from the root of the claw and wrapped in hemp oil feather tickle in the throat, in order to vomit times two or three "(" onarodny Russian medical manual ").
Emergency care and treatment in a medical institution
The main method of care is the earliest and most abundant (15-Iul per minute) carbogen inhalation (a gas mixture containing 93-95% oxygen and 7-5% carbon dioxide) or oxygen if there is no carbogen. When using carbogen, the rate of removal of carbon monoxide from the body rises 4-7 times.
It promotes the recovery of carboxyhemoglobin in hemoglobin, and tajzhe stimulates tissue respiration methylene blue. It is administered intravenously with 50-100 ml of a 1% aqueous solution or 25% glucose solution (chromosomal).
The patient needs warming. For reflex excitation of the respiratory center, inhale ammonia, beaten on the back of the hands, and rub the body.
In severe breathing disorders, 0.3-0.5 ml of 1% Lobelin solution or (better) 2-4 ml of Cordiamine together with 10 ml of a 2.4% solution of Euphyllin (Diafylline) and glucose (at hypotension instead of euphyllin 0.3-0.5 ml of a 1% solution of Mezaton are administered). If the effect is insufficient, it is necessary to carry out artificial respiration with carbogen or oxygen (if they are not available, fresh air), using the DP-2 apparatus or others before restoring independent breathing (sometimes for several hours).
In severe cases of poisoning, bleeding 250-300 ml is made, followed by transfusion with 250 ml of blood or 500 ml of 5% glucose solution (drip). Regularly, every 3 hours, subcutaneously injected Caffeine, Camphor, Cordiamin.
When exciting it is best to use analgesic anesthesia by briefly inhaling nitrous oxide in a mixture with oxygen in equal proportions (1: 1), achieving an easy sleep. If nitrous oxide is not present, it is necessary to put microclysters with a solution of chloral hydrate (50 ml of a 2% solution) or inject 1 ml of a 1% solution of Promedol subcutaneously.
Introduction Morphine is not recommended because of depressing effects on the respiratory center. To prevent infectious complications, antibiotics are administered.
In acute respiratory failure (paresis of the respiratory center) and acute cardiovascular insufficiency (collapse) that have arisen as a result of copper sulfate poisoning, a complex of necessary measures is carried out, and in terminal states - the whole complex of resuscitation measures.
Source: O.G.G.G. N. Official and traditional medicine. The most detailed encyclopedia. - Moscow: Publishing house Eksmo, 2012.